# SDR USAA2012121000005

- Difficulty date: November 23, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - .250 INCH CRACK IN FUSELAGE FRAME WEB & .30 INCH CRACK IN DOUBLER AT BS303.9 BETWEEN S14L TO S18L.  REPLACED FUSELAGE FRAME WEB & DOUBLER IAW ENGINEERING JOB CARD # M1L53001.
